# SDR DALA2018011000181

- Difficulty date: January 8, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 57,502 hours, 22,417 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST FOUND PAX SEAT ROW 24DEF EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND BROKEN WIRE GOING TO LIGHT. SPLICED WIRE BACK TOGETHER PER AMM 20-60. OPS CK NML.
